# SDR SWAA2023121222001

- Difficulty date: November 15, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 50,414 hours, 32,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE BETWEEN BS 727A TO BS 787 AND LBL 21 WL 156 AFT CARGO COMPARTMENT 2023-694291<[01] REPLACED SUPPORT ZEE LOC. BTW BS 727 TO BS 847 AND LBL 21 WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 146A7500 SHEET 85 REV A; DWG 149A8102 SHEET 11 REV B. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1. REPLACED SUPPORT ZEE LOC. BTW BS 727 TO BS 847 AND REPAIR PART SPLICE SIDEPLATE (1E/A) LOC. BETWEEN BS747 TO BS767 AND LBL 21 WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6 AND IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 146A7500 SHEET 85 REV A; DWG 149A8102 SHEET 11 REV B. SEE INDIVIDUAL SIGN OFF BELOW.;[03] RII COMPLETED JOB
